# SDR CA120528006

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Part time: 26,752 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DETAILED INSPECTION OF THE AFT PRESSURE BULKHEAD AT 621.00, A CRACK WAS IDENTIFIED.  THE CRACK IS LOCATED .40" OTBD OF THE RIVET LINE AT LBL 27.50.  THE LENGTH OF THE CRACK IS .25" AND WAS IDENTIFIED USING EDDY CURRENT INSPECTION. THE CRACK IS NOT VISABLE BY EITHER STANDARD NOT FPI INSPECTIONS.  CRACK FIXED USING GREO 601R-53-61-1285.
